# SDR 97ZZZX99

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N215KH
- Make and model: Bell 206L-3
- Aircraft serial: 51215
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Driveshaft
- Condition: Bolt Loose
- Location: Spline Adapter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT ON THE SPLINE ADAPTER TO THOMAS COUPLING CAME LOOSE CAUSING T/R SHAFT DAMAGE.  SUSPECT CAUSE WAS LOW TORQUE TO NUT.  TARE TORQUE ON NUT WAS CHECKED TO BE 5 INCH/POUND AT RE-ASSEMBLY.  SUBMITTER SUGGESTED USE OF NEW HARDWARE EACH TIME SHAFT COMPONENTS ARE DISASSEMLBED FOR MAINTENANCE.
